# SDR C2XA10SH311

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SKIN DENTED BETWEEN FRAMES 65-66 STRINGER 4R-5R ON EXTERNAL FUSELAGE.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN AT FRAME 65-66 STRINGER 4R-5R IAW ETD 2010-145/07996.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
